# SDR MALA975568

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N595MA
- Make and model: Saab 340B
- Aircraft serial: 340B216
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT 3340 - A LIGHT BULB IN THE NOSE LANDING GEAR DOWN AND LOCK INDICATOR IS INOP.  MAINTENANCE RELAMPED.  OPS CHECK GOOD.  (M)
